Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Partial Loss Of Feeling In Arm After Hep B And Typhoid Vaccine?

I had my 3rd hep B vaccine combined with Typhoid. As a result I have had severe tiredness on the day, a stiff and swollen arm and loss of feeling. 3 days on I still have partial loss of feeling in my left arm (both jabs next to each other; should I report this to my Doctor on Monday?
Mon, 22 Dec 2014
Report Abuse
Pediatrician, Pulmonology 's  Response
Hi...pain after vaccination for 24-48 hours is expected and acceptable. But what you are describing is definitely not usual. I suggest you see your physician as soon as possible. But if you feel it is gradually improving, you can wait till Monday.
Regards - Dr. Sumanth
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Typhoid fever


What Causes Partial Loss Of Feeling In Arm After Hep B And Typhoid Vaccine?

Hi...pain after vaccination for 24-48 hours is expected and acceptable. But what you are describing is definitely not usual. I suggest you see your physician as soon as possible. But if you feel it is gradually improving, you can wait till Monday. Regards - Dr. Sumanth